A conformable calculus of radial basis functions and its applications

Fuat Usta

Abstract


In this paper we introduced the conformable derivatives and integrals of radial basis functions (RBF) to solve conformable fractional differential equations via RBF collocation method. For that, firstly, we found the conformable derivatives and integrals of power, Gaussian and multiquadric basis functions utilizing the rule of conformable fractional calculus. Then by using these derivatives and integrals we provide a numerical scheme to solve conformable fractional differential equations. Finally we presents some numerical results to confirmed our method


Keywords


Conformable fractional derivative; Radial Basis Functions; Kansa collocation technique.

Full Text:

PDF

References


Hammad, M.A. and Khalil, R. (2014). Conformable fractional heat differential equations, International Journal of Pure and Applied Mathematics, 94(2), 215-221.

Hammad, M.A. and Khalil, R. (2014). Abel’s formula and wronskian for conformable fractional differential equations, International Journal of Differential Equations and Applications, 13(3), 177-183.

Kilbas, A.A., Srivastava, H.M. and Trujillo, J.J. (2006). Theory and applications of fractional differential equations, North-Holland Mathematical Studies, Vol.204, Elsevier (North-Holland) Science Publishers, Amsterdam, London and New York.

Samko, S.G., Kilbas, A.A. and Marichev, O.I. (1993). Fractional Integrals and Derivatives: Theory and Applications, Gordonand Breach, Yverdon et alibi.

Abdeljawad, T. (2015). On conformable fractional calculus, Journal of Computational and Applied Mathematics, 279, 57-66.

Khalil, R., Al horani, M, Yousef, A. and Sababheh, M. (2014). A new definition of fractional derivative, Journal of Computational Apllied Mathematics, 264, 65-70.

Anderson, D.R. and Ulness, D.J. (2016). Results for conformable differential equations, preprint.

Atangana, A., Baleanu, D. and Alsaedi, A. (2015) New properties of conformable derivative, Open Mathematics, 13, 889-898.

Iyiola, O.S. and Nwaeze, E.R. (2016). Some new results on the new conformable fractional calculus with application using D’Alambert approach, Progress in Fractional Differentiation and Applications, 2(2), 115-122.

Zheng, A., Feng, Y. andWang, W. (2015). The Hyers-Ulam stability of the conformable fractional differential equation. Mathematica Aeterna, 5(3), 485-492.

Usta, F. and Sarkaya, M.Z. (2017). Some improvements of conformable fractional integral. Inequalities International Journal of Analysis and Applications, 14(2), 162-166.

Sarıkaya, M.Z., Yaldz, H. and Budak, H. (2017). On weighted Iyengar-type inequalities for conformable fractional integrals, Mathematical Sciences, 11(4), 327-331.

Akkurt, A., Yldrm, M.E. and Yldrm, H. (2017). On Some Integral Inequalities for Conformable Fractional Integrals, Asian Journal of Mathematics and Computer Research, 15(3), 205-212.

Usta, F. (2016). A mesh-free technique of numerical solution of newly defined conformable differential equations. Konuralp Journal of Mathematics, 4(2), 149-157.

Usta, F. (2016). Fractional type Poisson equations by radial basis functions Kansa approach. Journal of Inequalities and Special Functions, 7(4), 143-149.

Usta, F. (2017). Numerical solution of fractional elliptic PDE’s by the collocation method. Applications and Applied Mathematics: An International Journal (AAM), 12 (1), 470-478.

Katugampola, U.N. (2014). A new fractional derivative with classical properties, ArXiv:1410.6535v2.

Katugampola, U.N. (2015). Mellin transforms of generalized fractional integrals and derivatives, Applied Mathematics and Computation, 257, 566580.

Kansa, E.J. (1990), Multiquadrics a scattered data approximation scheme with applications to computational filuid-dynamics. I. Surface approximations and partial derivative estimates, Computers and Mathematics with Applications, 19(8-9), 127-145.

Kansa, E.J. (1990), Multiquadrics a scattered data approximation scheme with applications to computational filuid-dynamics. II. Solutions to parabolic, hyperbolic and elliptic partial differential equations, Computers and Mathematics with Applications, 19(8-9), 147-161.

Zerroukat, M., Power, H. and Chen, C.S. (1998). A numerical method for heat transfer problems using collocation and radial basis functions. International Journal for Numerical Methods in Engineering, 42, 12631278.

Chen, W., Ye, L. and Sun, H. (2010). Fractional diffusion equations by the Kansa method, Computers and Mathematics with Applications, 59, 16141620.

Podlubny, I. (1999), Fractional differential equations. An introduction to fractional derivatives, fractional differential equations, to methods of their Solution and some of their applications, Academic Press, San Diego, CA.




DOI: http://dx.doi.org/10.11121/ijocta.01.2018.00544

Refbacks

  • There are currently no refbacks.


Copyright (c) 2018 Fuat Usta

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

footer_771

   ithe_170     crossref_284         ind_131_43_x_117_117  Scopus  EBSCO_Host    ULAKBIM   PROQUEST   ZBMATH more...